MathSciNet Relay Station
MathSciNet bibliographic data
MR894428 (88j:30062) 30D20 (30C15)
Shen, Li-Chien Zeros of successive derivates of a class of real entire functions of exponential type. Proc. Amer. Math. Soc. 100 (1987), no. 4, 627–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement